U.S. doctors online nowAsk doctors free
Trenton, NJ
A 29-year-old female asked:

Er gave me 1 pill of xanax (alprazolam). 25mg and since i took it i have felt so fatigue. its been over 24 hours? i also have fatty liver. when will it go away?

1 doctor answer2 doctors weighed in
Dr. Mohammed Younus
33 years experience
It will go away: Xanax (alprazolam) is a short acting benzodiazepine and its effect should go away soon. Half life is prolonged however in liver disease but not if you only have fatty liver. See your pcp for reason of visit to er.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 21, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.